# SDR AWXA200200945

- Difficulty date: September 11, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001112
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 1/16" AND 1/32" CRACKS WERE FOUND ON THE FUSELAGE SKIN AT THE LOWER AFT CUTOUT OF THE R-1 DOOR, BS 326.5 AND BS 327.5. MAINTENANCE CUTOUT 2 EACH CRACKS AT THE LOWER AFT CUTOUT OF THE R-1 DOOR, BS 326.5 AND BS 327.5; FABRICATED -1, -2, & -5 REPAIR PLATES, -3, -7 FILLERS, AND -4, -6 TAPERED FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-01, PG. 204-208, FIG. 202.
